Hi,I was diagnosed with Paroxysmal AF almost 12months to the dayThe cardiologist prescribed Asprin,Flecainide and Bisoprol.The first episode of AF was terrifying and I thought I was about to die but since on the medication the heart has calmed.
However,like yourself I find this debilitating tiredness very hard to cope with together with other symptoms I have developed ie Ringing in the ears which is very detrimental to my hearing and now have to wear aids,palpating feeling across the skull,heart beats even in my finger tips and other areas throughout my person.
Like yourself I feel utterly wacked and as a result of this I am finding I don't wont to be in company as my mind is not focused and all I can think of is getting to bed.
This give the impression to other people that I am confused as no one understands the feeling that is associated with the medication/AF
Yes,I have noticed a difference in the quality of my hair and my overall physically appearance including muscle tone also in eye problems flashing lights in front of eyes.I try not to burden friends and acquaintances with my health problems however it reflects on my self confidence like yourself and how others perceive me.Vague and disinterested I should think.Is the tiredness due to the medication or the AF or both I don't know my GP tells me the medication is doing its job by keeping the heart beat stable.
My personal belief is if the heart is not functioning and pumping adequately then there are going to be consequences ie atrophy of the artoria,lungs and kidneys..
I know I cant turn back the clock and no one lives for ever but having said that there is not much quality of life feeling so physically depleted...
Your hair looks lovely in the picture so try not to worry to much, I know its easier said then done.